Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Howe/Kirillov theory for $ p$-adic symmetric spaces

Author: Jeffrey Hakim
Journal: Proc. Amer. Math. Soc. 121 (1994), 1299-1305
MSC: Primary 22E50; Secondary 22E35
MathSciNet review: 1195479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of coadjoint orbits is adapted to sufficiently small compact subgroups of a pair $ (G,{G_ + })$, where G is a p-adic group and $ {G_ + }$ is the subgroup of fixed points of an involution. The techniques developed here have been used to prove local integrability of certain distributions which are fundamental in the harmonic analysis of $ G/{G_ + }$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50, 22E35

Retrieve articles in all journals with MSC: 22E50, 22E35

Additional Information

PII: S 0002-9939(1994)1195479-1
Article copyright: © Copyright 1994 American Mathematical Society